Export: P-Adaptive Boundary Elements

Alarcón Álvarez, Enrique and Reverter, A. (1986). P-Adaptive Boundary Elements. "International Journal for Numerical Methods in Engineering", v. 23 (n. 5); pp. 801-829. ISSN 0029-5981. https://doi.org/10.1002/nme.1620230505.

Please select an output format:

  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM